# SDR DXTA2015062206035

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N681QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605181
- Aircraft time: 11,749 hours, 9,320 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT MLG GREEN DOWN & LOCKED LIGHT INTERMITTENT.  RAN CHECKLISTS, GEAR WAS BLOWN DOWN HAD 3 GREEN LIGHTS ON LANDING.
